# SDR SWIA2019122747420

- Difficulty date: November 7, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N435SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7555
- Aircraft time: 41,811 hours, 36,925 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Riser
- Condition: Corroded
- Location: Pax Door Step
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*PAX DOOR FWD STAIR RISER, TOP STEP, OUTBD TOP CORNER OF RISER CORRODED.  THE RISER WAS REPAIRED IAW SRM.
